Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the minimum modulus of a root of a polynomial


Author: Dennis P. Vythoulkas
Journal: Proc. Amer. Math. Soc. 5 (1954), 797-798
MSC: Primary 41.1X
MathSciNet review: 0064203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Ueber den Picardschen Satz, Vierteljahrsschrift der Naturforschenden Gesellschaft in Zürich vol. 51 (1906) pp. 316-318. Sur quelque généralisation de théorème de M. Picard, Ann. École Norm. (3) vol. 24 (1907) pp. 179-201.
  • [2] P. Montel, Sur les modules des zeros de polynomes, Ann. École Norm. vol. 40 (1923) p. 3.
  • [3] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114 (11,101i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0064203-2
PII: S 0002-9939(1954)0064203-2
Article copyright: © Copyright 1954 American Mathematical Society